The Alveopalatal Shift in Cowlitz Salish
Bibliographic Data
| ID | 4561295 |
|---|---|
| Authors | M Dale Kinkade (corresponding author) |
| Year | 1973 |
| Volume | 39 |
| Issue | 4 |
| Pages | 224-231 |
| Publication date | 1973-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465270 |
| OpenAlex | W1989311933 |
| Language | EN |
| Citations received | 4 |
| Citations per year | 0.08 |
|---|---|
| Citation span | 1974 - 2022 (49) |
| Highly cited | No |